bones-icon
Both knee pain
Hi I have both knee pain from past 20days. I visited orthopaedic doctor 13 days back. Doc suggested to apply Dynapar QPS solution ( 3 times a day ), Shelkal HD & A to Z tablets. I got some side effects by applying Dyanapar QPS past 2 days back. ( Dead skins coming out ) attached image so stopped applying it. I am doing Isometric Quadriceps as suggested by doctor. From yesterday my knee pain is increased when ever I climb stairs & get down from stairs I get pain surrounding of knee muscles + knee bone also. Kindly suggest what may be the problem. Shall I get done xray & visit doctor or wait till doc prescribes it. I have gilbert syndrome ( in control ) + B12 deficiency ( taking injection ).
37 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Yes your knee looks like it's reacting to the dynapar solution. Use some moisturizer for the knee. Also you may be having pain due to muscle problems or bone issues. Xray will help. Also get your vitamin D checked
Next Steps
take xray and injection for vitamin D
Health Tips
consult
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Yes get xrays done ap view , lateral view and mechant view of the knees. Get yourself examined. Please consult for better opinion
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi Consult directly with me through Practo for detail discussion, history , treatment plan and prescription. Here u can chat or can do audio or video call . Click on this link and get connected with me https://www.practo.com/aurangabad/doctor/dr-rahul-jaju-orthopedist-1?cache_refresh=true
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.